# SDR UALA2010070602379

- Difficulty date: July 3, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 40,046 hours, 10,641 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT EXIT LIGHT IS LOOSE.  SECURED EXIT LIGHT IAW MM.  OPS CHECK GOOD.
